# SDR R61A2023010540046

- Difficulty date: November 29, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 43,602 hours, 26,425 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER FUSELAGE III RH IB SEAT TRACK REPAIR DOUBLER HAS LEVEL 2 CORROSION. SEAT TRACK REPALCED IAW SRM 51-43-04
